advertisement
Question
Posted by: Mary | 2005/12/01

Nicotine patches and withdrawal

Hi
Do nicotine patches get rid of all the withdrawal symptoms? Are they the way to go? I don't think I'd like to go on Zyban.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mary,
Nicotine patches do contain small doses of nicotine and won't get rid of ALL the withdrawal symptoms - but it will make it better. Feel free to try it first before going onto Zyban if you are hesitant to use the medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement